A stability criterion for periodic solutions of two-dimensional discontinuous dynamical systems

Authors

  • V. I. Urmanchev

Abstract

We establish stability conditions for periodic solutions of two-dimensional systems of ordinary differential equations with pulse influence. We study the properties of the jump operator for such systems.

Published

25.09.1999

Issue

Section

Research articles

How to Cite

Urmanchev, V. I. “A Stability Criterion for Periodic Solutions of Two-Dimensional Discontinuous Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 9, Sept. 1999, pp. 1262–1266, https://umj.imath.kiev.ua/index.php/umj/article/view/4721.